TITLE

DEGENERATE TIME-DEPENDENT VARIATIONAL INEQUALITIES WITH APPLICATIONS TO TRAFFIC EQUILIBRIUM PROBLEMS

AUTHOR(S)
Barbagallo, A.
PUB. DATE
April 2006
SOURCE
Computational Methods in Applied Mathematics;2006, Vol. 6 Issue 2, p117
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The aim of this paper is to study the continuity of the solutions to degenerate time-dependent variational inequalities. In order to obtain the continuity of the solution, a previous continuity result (see [1]) for strongly monotone variational inequalities and an appropriate use of the convergence set in Mosco's sense play an important role. The continuity result allows us to provide a discretization procedure for the calculation of the solution to the variational inequality which expresses the time-dependent traffic network equilibrium problem.
ACCESSION #
21501338

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics